Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Under weight, stomach feels strange, perspiration. On vitamin C. Help?

I am a 17 year old boy that is slightly underweight. I do not eat as much as I should but when I do its mostly fruits that full of vitamin c like oranges. Well my problem is that I almost pass out when I stand in one place for too long. If I just stand in one stop my stomach begins to feel as if its weighting down in my body then I start sweating. If I do not sit down soon then I feel like I am going to pass out (it never happened though). This never happens when I am walking around though.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
You have mostly indigestion pattern.
You have to eat balance diet,which contains all protein,carbohydrate and fat.
Eat all seasonal fruits ,only orange is not enough.Eat more fiber diet to improve digestion.
Enzyme,lactobacillus preparations will be helpful in digestion.
Go for certain investigations like CBC,Urine,Stool .
Consult your physician for better guidance and medical management.

Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor